Boundedness of varieties of log general type

Christopher D. Hacon, James McKernan, Chenyang Xu

Research output: Contribution to journalConference articlepeer-review

7 Scopus citations


We survey recent results on the boundedness of the moduli functor of stable pairs.

Original languageEnglish (US)
Pages (from-to)309-348
Number of pages40
JournalProceedings of Symposia in Pure Mathematics
Issue number1
StatePublished - 2018
Externally publishedYes
EventAMS Summer Institute on Algebraic Geometry, 2015 - Salt Lake City [state] UT, United States
Duration: Jul 13 2015Jul 31 2015

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Boundedness of varieties of log general type'. Together they form a unique fingerprint.

Cite this